# SDR ASMF200706006

- Difficulty date: June 28, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 48,934 hours, 28,891 cycles
- Engine: Pwa JT8D219
- Engine time: 44,078 hours, 26,700 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Cracked
- Location: Lt Engine
- Part time: 44,078 hours, 26,700 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING LT ENGINE BOROSCOPIC INSPECTION WAS DETECTED A FIRST STAGE TURBINE BLADE WITH A CRACK OF 0.500 INCH IN TIP. ENGINE WAS REPLACED IAW MM 71-00-02 AND OPERATIONALLY TESTED IAW MM 71-00-01, ALL CORRECT.
